my husband has seizures and his doctor prescribe bromfed dm for his cough im scared to give it to him can someone help me please
Here is what the interaction checker says. Using brompheniramine together with levETIRAcetam may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Remember these are possibilities not definite reactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Feb 2011 • 1 answer
Updated 25 Apr 2013 • 4 answers
Updated 16 Apr 2013 • 1 answer
Updated 8 Jun 2014 • 1 answer
Bromfed DM - My daughter was prescribed bromfed in December but we ended up not using any, she has a
Updated 2 Feb 2016 • 1 answer